| Model Number |
MMT-723RNAP |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump alarmed failed battery test alarm and had blank display.The customer¿s blood glucose level was 122 mg/dl at the time of the incident.It also reported that the customer was advised to insert the new battery and customer received failed battery test.The customer reported that the spring was neither damaged nor corroded.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will not be returned for analysis.